Contingent laws rule: reply to Bird

Beebee, H (2002) Contingent laws rule: reply to Bird. Analysis, 62 (3). pp. 252-255. ISSN 0003-2638


Copyright, Publisher and Additional Information: © Helen Beebee. This is an author produced version of an article published in Analysis. Uploaded in accordance with the publisher's self-archiving policy.
  • Published: 1 July 2002
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Dec 2022 12:51
Last Modified: 16 Dec 2022 20:24
Status: Published
Publisher: Oxford University Press
Identification Number:
Related URLs: